# SDR DALA2020122804277

- Difficulty date: December 26, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 82,789 hours, 37,645 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT LIMIT FRAME 35 HOLE NR 10 STR 30L HAVING A DIMAETER THATS LARGE THAN MINIMUM SRARING DIAMETER OF 2ND OVERSIZE IN FWD CARGO COMPARTMENT.  CORRECTIVE ACTION: PERFORMED TIME LIMIT REPAIR ON FRAME 35 HOLE NO 10 STR 30L IN FWD CARGO COMP, AS PER PRI REV 0, REV 1, REV 2 ER/A 588711-14AD AND ER/A NO588711-14AD.
